Translator Disclaimer
October 2009 On maxima of periodograms of stationary processes
Zhengyan Lin, Weidong Liu
Ann. Statist. 37(5B): 2676-2695 (October 2009). DOI: 10.1214/08-AOS590

Abstract

We consider the limit distribution of maxima of periodograms for stationary processes. Our method is based on m-dependent approximation for stationary processes and a moderate deviation result.

Citation

Download Citation

Zhengyan Lin. Weidong Liu. "On maxima of periodograms of stationary processes." Ann. Statist. 37 (5B) 2676 - 2695, October 2009. https://doi.org/10.1214/08-AOS590

Information

Published: October 2009
First available in Project Euclid: 17 July 2009

zbMATH: 1206.62017
MathSciNet: MR2541443
Digital Object Identifier: 10.1214/08-AOS590

Subjects:
Primary: 62M15
Secondary: 60F05

Rights: Copyright © 2009 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.37 • No. 5B • October 2009
Back to Top